MAUDE Adverse Event Report: BAXTER HEALTHCARE - CARTAGO CLEARLINK BLOOD RECIPIENT SET; SET, BLOOD TRANSFUSION

BAXTER HEALTHCARE - CARTAGO CLEARLINK BLOOD RECIPIENT SET; SET, BLOOD TRANSFUSION
Catalog Number 2C8720
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a clearlink system y-type blood/solution set disconnected.Approximately thirty minutes into a stem cell transplant, the set disconnected and leaked.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The device was received for evaluation; however, the sample was contaminated with blood.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.As the sample was contaminated with blood, further tests could not be performed and the reported condition could not be verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK BLOOD RECIPIENT SET
Common Device Name
SET, BLOOD TRANSFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE - CARTAGO
cartago
MDR Report Key7341867
Report Number1416980-2018-01360
Device Sequence Number2023182
Product Code BRZ
UDI-Device Identifier00085412049083
UDI-Public(01)00085412049083
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K993120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2022
Device Catalogue Number2C8720
Device Lot NumberR17L01070
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2018
Initial Date Received by Manufacturer 02/18/2018
Supplement Date Received by Manufacturer04/05/2018
Initial Report FDA Received Date03/15/2018
Supplement Report FDA Received Date04/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1